# SDR SWAA2021041964313

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 64,179 hours, 26,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LENS ON RT OVERWING EXIT DOOR MISSING / REPLACED EMERGENCY EXIT LENS ON RT OVERWING IAW AMM 33-51-01
